# SDR DALA2018100905958

- Difficulty date: October 8, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N3733Z
- Make and model: Boeing 737832
- Aircraft serial: 30539
- Aircraft time: 53,551 hours, 25,107 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0776125)DURING INSPECTION FOUND OIL CAN ON AFT FACE OF AFT ACC. COMP. FWD BULKHEAD STATION 1016 PROJECTION STRG 1L TO 6L. OIL CAN ON AFT FACE OF AFT ACC. COMP. FWD BULKHEAD STATION 1016 PROJECTION STRG 1L TO 6L WAS REPAIRED PER ERA 572028-14AD REV. ORIGINAL AND ETI-37-18-512 REV.3. SECTION I: PERMANENT REPAIR, SR 4-4177971181, MESSAGE XQO-DAL-18-0082-13B.
